# SDR DALA2023030101534

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N952DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,084 hours, 11,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2647730) DURING INSPECTION FOUND REAR SERVICE DOOR HAS CORROSION ON MOP SILL, STA 967-992, RBL 45. ACCOMPLISHED REPAIR TO REAR SERVICE DOOR MOPSILL STA 967-992 RBL 45 IAW DELTA ER/A 606187-14 REV ORIGINAL.
